Posterior consistency of random effects models for binary data

Kim, Yongdai, Kim, Dohyun . Journal of Statistical Planning and Inference 2011. 141 (11) :3391-3399

Locate this article in:

Bibtex

@article{CIS-256256,
  Author = {Kim, Yongdai and Kim, Dohyun},
  Title = {Posterior consistency of random effects models for binary data},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {141},
  Number = {11},
  Year = {2011},
  Pages = {3391--3399},
  Keywords = {nonparametric Bayesian}
}

Similar articles